Vol 29: Acute Pancreatitis Induced by Methimazole Treatment in a 51-Year-Old Korean Man: A Case Report.Report as inadecuate



 Vol 29: Acute Pancreatitis Induced by Methimazole Treatment in a 51-Year-Old Korean Man: A Case Report.


Vol 29: Acute Pancreatitis Induced by Methimazole Treatment in a 51-Year-Old Korean Man: A Case Report. - Download this document for free, or read online. Document in PDF available to download.

Download or read this book online for free in PDF: Vol 29: Acute Pancreatitis Induced by Methimazole Treatment in a 51-Year-Old Korean Man: A Case Report.
This article is from Journal of Korean Medical Science, volume 29.AbstractMethimazole (MMI)-induced acute pancreatitis is very rare but severe adverse reaction. A 51-yr-old male developed a high fever, chills, and abdominal pain, two weeks after commencement on MMI for the treatment of Graves- disease. There was no evidence of agranulocytosis, and

Author: Jung, Jung Hwa; Hahm, Jong Ryeal; Jung, Jaehoon; Kim, Soo Kyoung; Kim, Sungsu; Kim, Kyong Young; Kim, Bo Ra; Kim, Hong Jun; Jeong, Yi Yeong; Kim, Sun

Source: https://archive.org/



DOWNLOAD PDF




Related documents